Results 31 to 38 of about 553 (38)

Congruence of hypersurfaces of a pseudo-Euclidean space [PDF]

open access: yesAnnuaire Univ. Sofia, Fac. Math. Mec., 81(1987), 207-214, 2010
Conditions, related to the so-called bending problem are considered for hypersurfaces of a pseudo-Euclidean space. Corresponding theorems are proved.
arxiv  

Completeness of compact Locally symmetric Lorentz manifolds [PDF]

open access: yesarXiv
We show that compact locally symmetric Lorentz manifolds are geodesically complete.
arxiv  

Some Characterizations for Curves by the Help Of Spherical Representations in the Galilean and Pseudo-Galilean Space [PDF]

open access: yesarXiv, 2011
In this paper, we focus on some characterizations for curves in the Galilean and Pseudo-Galilean space.
arxiv  

Geodesic Mappings and Einstein Spaces [PDF]

open access: yesarXiv, 2012
In this paper we study fundamental properties of geodesic mappings with respect to the smoothness class of metrics. We show that geodesic mappings preserve the smoothness class of metrics. We study geodesic mappings of Einstein spaces.
arxiv  

Three-dimensional conformally symmetric manifolds [PDF]

open access: yesarXiv, 2013
The non-existence of non-trivial conformally symmetric manifolds in the three-dimensional Riemannian setting is shown. In Lorentzian signature, a complete local classification is obtained. Furthermore, the isometry classes are examined.
arxiv  

Two-jets of conformal fields along their zero sets

open access: yesOpen Mathematics, 2012
Derdzinski Andrzej
doaj   +1 more source

Curvature properties of φ-null Osserman Lorentzian S-manifolds

open access: yesOpen Mathematics, 2014
Brunetti Letizia, Caldarella Angelo
doaj   +1 more source

Home - About - Disclaimer - Privacy